Metrics with few harmonic spinors
Bernd Ammann, (with Mattias Dahl and Emmanuel Humbert)

Metrics with few harmonic spinors (.dvi, .ps,.ps.gz or .pdf)
Math. Forsch. Oberwolfach Report No. 53 (2006), 3144-3146


This paper is a summary of a conference talk in Oberwolfach.
Let M be a compact manifold with a fixed spin structure χ. The Atiyah-Singer index theorem implies that for any Riemannian metric on M the dimension of the kernel of the Dirac operator is bounded from below by a topological quantity depending only on M and χ. The main result of the talk is that for generic metrics on M this bound is attained.
Zurück zur Homepage

The Paper was written on 12.12.2006
Last update 12.12.2006